# SDR SWIA200412745

- Difficulty date: January 3, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 12,816 hours, 19,078 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 55298
- Part serial: 443
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNABLE TO USE RUDDER TRIM AT HIGH ALTITUDES AND COLD TEMP.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR IAW EMB 120 MM 27-23-02.  OPS CK GOOD.
